Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Accidental intake of heavy dose of Panadol. How long will it take to show effects on the body?

Hey, my friend just informed me that she had taken 14 tablets of panadol . i am really worried about her, she is 19 years old, she is between 49 - 53 kg, and i m not sure how tall she is, she s average, but not sure exactly. It s been 15 minutes since she has taken them, she says she s fine. I m about to go and take her to the hospital, but she lives far away. What can happen to her ? and in how long will it start taking affect on her body.
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
dont panic.
panadol is paracetamol or acetaminophen.more than 7-8g of this drug can be dangerous so if the dose of drug is less nothin to worry she will be fine.14 tabs of 250mg would just amount to 3.5 g and if its 500mg its 7g.
she might feel sleepy or lethargic.
it might take an hour to start showing effect.
i recommend you take her to the hospital as soon as possible wher she will be given a stomach wash so that her body does not absorb the drug and put on some antacids.

Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor